Arithmetic of half integral weight theta-series
Acta Arithmetica, Tome 63 (1993) no. 2, pp. 157-181
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_63_2_157_181,
author = {Myung-Hwan Kim},
title = {Arithmetic of half integral weight theta-series},
journal = {Acta Arithmetica},
pages = {157--181},
year = {1993},
volume = {63},
number = {2},
doi = {10.4064/aa-63-2-157-181},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-63-2-157-181/}
}
Myung-Hwan Kim. Arithmetic of half integral weight theta-series. Acta Arithmetica, Tome 63 (1993) no. 2, pp. 157-181. doi: 10.4064/aa-63-2-157-181
Cité par Sources :